# SDR SWIA202162774

- Difficulty date: September 28, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON EXSISTING REPAIR RHS BULKHEAD LOWER WEB FS 280    (C-CHECK RO 11-24-21)   REMOVED RHS LOWER WEB FROM FS280 REF. CRJ-700 SRM, 51-42-06-001-001-A01 AND CRJ-700 SRM, 51-42-13-001-001-A01. INSTALLED NEW RHS LOWER WEB REF. CRJ-700 SRM, 53-11-10-201-004-A01, CRJ-700 SRM, 51-42-06-001-001-A01 AND CRJ-700 SRM, 51-42-13-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY, SEE CONTINUE CARD FOR FURTHER DETAILS
